A natural model of the multiverse axioms

  • V. Gitman and J. D. Hamkins, “A natural model of the multiverse axioms,” Notre Dame J.~Form.~Log., vol. 51, iss. 4, pp. 475-484, 2010.  
    @ARTICLE{GitmanHamkins2010:NaturalModelOfMultiverseAxioms,
    AUTHOR = {Gitman, Victoria and Hamkins, Joel David},
    TITLE = {A natural model of the multiverse axioms},
    JOURNAL = {Notre Dame J.~Form.~Log.},
    FJOURNAL = {Notre Dame Journal of Formal Logic},
    VOLUME = {51},
    YEAR = {2010},
    NUMBER = {4},
    PAGES = {475--484},
    ISSN = {0029-4527},
    MRCLASS = {03E40},
    MRNUMBER = {2741838},
    DOI = {10.1215/00294527-2010-030},
    URL = {http://dx.doi.org/10.1215/00294527-2010-030},
    eprint = {1104.4450},
    archivePrefix = {arXiv},
    primaryClass = {math.LO},
    }

In this article, we prove that if ZFC is consistent, then the collection of countable computably saturated models of ZFC satisfies all of the Multiverse Axioms that I introduced in my paper, “The set-theoretic multiverse.”

Leave a Reply